# SDR YENA2023101001211

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 65,430 hours, 22,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN LOC. BTW FR 24 TO FR 25 AT LEVEL STRINGER 41R TO ST RINGER 42R AT LOWER FUSELAGE; (RESOLVED ON W/O: 1240686 TASKCARD: NR-00004 ) REF AEROMAN W/O 277/1 WCC 2023-533495 EVALUATED DENT ON EXTERNAL SKIN LOC. BTW FR 24 TO FR 25 AT LEVEL STRINGER 41R TO STRINGER 42R AT LOWER FUSELAGE AND FOUND WITHIN LIMITS I.A.W A320 SRM 53-00-11-283-005 FIGURE 002 (SHEET 1),(SHEET 2) ,AND (SHEET 3). THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 60000FC / 120000FH FROM TIME OF ADL/REPAIR EMBODIMENT AND SUBSEQUENT INSPECTION AT INTERVALS OF TBD WITH INSPECTION METHOD TBD IAW A320 SRI 53-00-11-205-050. TABLE 001. WORK ACCOMPLISHED BY AEROMAN TECH 8671320 BUYBACK QC318. FUR-A320-53-00907 ASSIGNED.
